Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Global solutions of the obstacle problem in half-spaces, and their impact on local stability
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-1316-7913
2005 (English)In: Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, E-ISSN 1432-0835, Vol. 23, no 3, 271-279 p.Article in journal (Refereed) Published
Abstract [en]

We show that there are an abundance of non-homogeneous global solutions to the obstacle problem, in the half-space, Delta u = X-{u > 0}, u >= 0 inR(+)(2), with a (fixed) homogeneous boundary condition u(0, x(2)) = lambda(2) (x(2)(+))(2) (0 < lambda < 1/root 2) As a consequence we obtain local instability of the free boundary under C-1,C-1 perturbation, of the Dirichlet data.

Place, publisher, year, edition, pages
2005. Vol. 23, no 3, 271-279 p.
Keyword [en]
free-boundary, regularity
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-14843DOI: 10.1007/s00526-004-0299-0ISI: 000229907100002Scopus ID: 2-s2.0-31144465979OAI: oai:DiVA.org:kth-14843DiVA: diva2:332884
Note
QC 20100830Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved
In thesis
1. Free boundary problems and global solutions in half spaces
Open this publication in new window or tab >>Free boundary problems and global solutions in half spaces
2005 (English)Doctoral thesis, comprehensive summary (Other scientific)
Place, publisher, year, edition, pages
Stockholm: KTH, 2005. 10 p.
Series
Trita-MAT. MA, ISSN 1401-2278 ; 2005:06
Keyword
Mathematics, MATEMATIK
National Category
Mathematics
Identifiers
urn:nbn:se:kth:diva-195 (URN)91-7178-065-3 (ISBN)
Public defence
2005-05-20, Sal D3, Lindstedtsvägen 5, Stockholm, 10:00
Opponent
Supervisors
Note
QC 20100830. Tidigare titel: Free boundary regularity near the fixed boundary. Titel ändrad 20100830 i enlighet med den tryckta avhandlingen.Available from: 2005-05-16 Created: 2005-05-16 Last updated: 2010-08-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopusSpringerLink

Authority records BETA

Shahgholian, Henrik

Search in DiVA

By author/editor
Andersson, JohnShahgholian, Henrik
By organisation
Mathematics (Dept.)Mathematics (Div.)
In the same journal
Calculus of Variations and Partial Differential Equations
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 49 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf